# SDR AALA960972

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1423A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11406
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 566920
- Condition: Defective
- Location: Avionics Compt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A, B, G

## Discrepancy

ADF - FLT 1788 - EN ROUTE ORD-ATL - DURING CRUISE AT FL 290, UNABLE TO CONTROL CABIN PRESSURIZATION AND CABIN ALTITUDE INCREASED.  ACCOMPLISHED EMERGENCY DESCENT AND ALL PAX OXYGEN MASKS DROPPED SUCCESSFULLY.  AIRCRAFT DIVERTED TO SDF AND LANDED WITHOUT INCIDENT.  REPLACED PREVIOUSLY PLACARDED AVIONICS COOLING OUTLET VALVE.  ACCOMPLISHED LEAK AND GROUND CHECKS WITH NO DEFECTS FOUND.  SYSTEM GROUND CHECKED NORMAL OPERATION AND PLACARD REMOVED.  ACCOMPLISHED FUNCTIONAL CHECK FLIGHT AND AIRCRAFT MAINTENANCE FERRY SDF/TUL FOR PAX OXYGEN MASK RESTOW AND OXYGEN SYSTEM SERVICING TO BE ACCOMPLISHED IN CONJUNCTION WITH C-CHECK.  (M)
